# SDR FDEA201712143392

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP2991301
- Condition: Worn
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APPRO. STA. 1240 X-= 47.50, SEAT TRACK UPPER SURFACE , NICKED /GOUGED   PAINT PEELNG  REMOVED AND REPLACED SEAT TRACK REF. SRM 53-70-00 FIG 1 VOL 1 AND 51-31-01 VOLI
